Alert archive / Tennessee / Flash Flood Warnings in 2009

Flash Flood Warning 10, NWS Memphis, TN

April 10, 2009Decatur County, Tennessee

NWS Memphis, TN issued this flash flood warning at Apr 10, 2009, 10:40 AM CDT for Decatur County, Tennessee. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 10, 2009, 10:40 AM CDT (15:40 UTC)
Expired
Apr 10, 2009, 1:45 PM CDT
In force
3 hr
Issued by
NWS Memphis, TN
Area
Storm-based polygon
Flood severity
None

County Decatur County, TN

What was reported inside it

TimeReportWhereRemark
Apr 10, 11:40 AM CDTFLASH FLOODParsons, TNLOW WATER CROSSING FLOODED

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 58 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 3.7 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2009-04-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2009-04-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -50 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1414 m above ground
0-6 km bulk shear
71 kt
0-1 km storm-relative helicity
-50 m²/s²
0-3 km storm-relative helicity
-4 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KMEG 101542
FFWMEG
TNC039-101845-
/O.NEW.KMEG.FF.W.0010.090410T1542Z-090410T1845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
1040 AM CDT FRI APR 10 2009

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  DECATUR COUNTY IN TENNESSEE...

* UNTIL 145 PM CDT

* AT 1040 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR            
  INDICATED HEAVY RAIN OVER THE WARNED AREA. DOPPLER RADAR ESTIMATES 
  THAT AN INCH OF RAIN COULD FALL IN AN HOUR.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO PARSONS AND
  DECATURVILLE.

THIS WARNING INCLUDES THE FOLLOWING LOW WATER CROSSINGS IN DECATUR 
COUNTY AT BIBLE HILL ROAD AT SHIPMAN CREEK...BIBLE HILL ROAD IN 
PARSONS...BOHANNON LANDING ROAD AT RICKETTS CREEK...CONCORD ROAD AT LESTER
CREEK...FAIRGROUND ROAD...HAYNES ROAD AT HOG CREEK...HOG CREEK ROAD 
AT MILLS BRANCH...LARGE ROAD AT RUSSIAN CREEK...LARGO ROAD 
4...NORTHWOOD STREET IN PARSONS...OAK PARK ROAD AT CHEROKEE HEIGHTS 
ROAD...OLD LEXINGTON ROAD AT BEAR CREEK AND W O BAKER ROAD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT FLASH FLOODING ONLY...CALL 1 800 4 3 2 0 8 7 5.

&&

LAT...LON 3573 8802 3567 8801 3561 8802 3558 8799
      3547 8801 3546 8824 3555 8823 3555 8822
      3565 8818 3586 8817 3586 8804 3583 8801
      3581 8796

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this flash flood warning went out at Apr 10, 9:06 AM CDT, 1 hour 34 minutes earlier.

Area forecast discussion, Apr 10, 9:06 AM CDT, 1 hour 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
906 AM CDT FRI APR 10 2009

.DISCUSSION...

SEVERE WEATHER EVENT UNDERWAY ACROSS THE MID SOUTH AS COLD FRONT
AND UPPER LOW MOVE THROUGH THE AREA. THUNDERSTORMS HAVE ALREADY
FORMED ALONG THE FRONT NEAR THE MISSISSIPPI RIVER AND WILL
CONTINUE TO RACE EAST AND POTENTIALLY BECOME SEVERE. ADDITIONAL
THUNDERSTORMS SHOULD BACKBUILD INTO NORTH MISSISSIPPI OVER THE
NEXT COUPLE OF HOURS. DAMAGING WINDS...LARGE HAIL...AND ISOLATED
TORNADOES WILL BE POSSIBLE WITH ANY SEVERE STORM. TORNADO WATCH
NOW OUT THROUGH 4PM CDT FOR WEST TENNESSEE WITH ADDITIONAL WATCHES
LIKELY INTO NORTH MISSISSIPPI LATER THIS MORNING.

UPDATES ALREADY SENT.

JLH

&&

.PREV DISCUSSION... /ISSUED 632 AM CDT FRI APR 10 2009/

UPDATE...

UPDATED AVIATION DISCUSSION FOR 12Z TAFS.

DISCUSSION...

/ISSUED 252 AM CDT FRI APR 10 2009/

BROKEN LINE OF SHOWERS AND THUNDERSTORMS CURRENTLY LOCATED
EASTERN SECTIONS OF THE CWA WILL CONTINUE TO PUSH EAST THIS
MORNING. THE LINE IS ASSOCIATED WITH A LOW PRESSURE SYSTEM THAT IS
MOVING THROUGH THE REGION. EXPECT THE LINE OF SHOWERS AND
THUNDERSTORMS TO CONTINUE TO GRADUALLY WEAKEN AS THE MORNING
PROGRESSES AS IT PUSHES FURTHER EAST. HOWEVER BY AFTERNOON...THERE
COULD BE SOME REDEVELOPMENT ACROSS WEST TENNESSEE NEAR THE
TENNESSEE RIVER AND NORTHEAST MISSISSIPPI. A FEW OF THESE STORMS
COULD BECOME SEVERE.

SYSTEM CLEARS OUT BY TONIGHT AS SFC HIGH PRESSURE BEGINS TO BUILD
INTO THE MIDSOUTH. EXPECT CLEARING SKIES AND COOLER TEMPERATURES.
LOWS WILL BE IN THE MID TO UPPER 40S.

UPPER RIDGE WILL BEGIN MOVING OVER THE MIDSOUTH BY LATE SATURDAY
INTO SATURDAY NIGHT AS THE SFC HIGH PUSHES EAST INTO THE OHIO
VALLEY. EXPECT TEMPERATURES TO GRADUALLY WARM DURING THIS TIME
PERIOD AS SFC WINDS EVENTUALLY TURN AROUND TO THE SOUTH. HIGHS ON
SATURDAY WILL BE IN THE MID 60S BUT BY SUNDAY HIGHS WILL JUMP UP
INTO THE UPPER 60S INTO THE LOWER 70S.

SUNDAY NIGHT INTO MONDAY NIGHT...GFS IS FASTER WITH THE DEVELOPMENT
AND MOVEMENT OF A LOW PRESSURE SYSTEM IN THE SOUTHERN PLAINS. THE
LOW IS FORECAST TO TRACK NORTHEAST INTO ARKANSAS AND EVENTUALLY INTO
MISSOURI. THIS COULD PROVIDE THE POTENTIAL FOR SEVERE WEATHER SUNDAY
NIGHT INTO MONDAY FOR THE MIDSOUTH. THE SYSTEM SHOULD PUSH EAST BY
MONDAY EVENING.

HIGH PRESSURE WILL BUILD INTO THE MIDSOUTH TUESDAY THROUGH
WEDNESDAY. EXPECT NEAR NORMAL TEMPERATURES WITH MOSTLY CLEAR TO
PARTLY CLOUDY CONDITIONS.

ANOTHER COLD FRONT WILL SWING THROUGH THE MIDSOUTH WEDNESDAY NIGHT
INTO THURSDAY AND WILL BRING ANOTHER CHANCE FOR SHOWERS AND
THUNDERSTORMS TO THE CWA.

KRM

AVIATION...

12Z TAFS

MVFR CEILINGS CAN BE EXPECTED AT ALL TAF SITES THIS MORNING...
ENDING WEST TO EAST WITH KJBR BECOMING VFR BY 13Z...KMEM AROUND
15Z...AND KTUP BY 19Z. EVERYWHERE WILL BE VFR BY 19Z THROUGH
ABOUT 03Z BEFORE MVFR CONDITIONS SLOWLY MOVES INTO THE AREA NW
TO SE.

MUCH UNCERTAINTY REMAINS ABOUT REDEVELOPMENT OF TSRA/SHRA THIS
MORNING...BUT DOES APPEAR TO BE A POSSIBILITY THROUGH 15-16Z AT
KMEM AND KMKL... AND THROUGH 19Z AT KTUP. KEPT VCTS TO SHOW THIS
POTENTIAL AT THESE SITES. KJBR MAY HAVE VCSH FOR MUCH OF THE
DAY...THROUGH 00Z.

WINDS WILL INCREASE AND SHIFT FROM THE SOUTH AND SOUTHWEST TO THE
WEST BY 18Z THEN TO THE NORTHWEST AND NORTH AFTER 00Z. SUSTAINED
15-22 KTS WITH GUSTS AROUND 30 KTS CAN BE EXPECTED 15-00Z AT ALL
TAF LOCATIONS. WINDS WILL DIMINISH 8-13 KTS AFTER 00Z.

MBS

&&

.AVIATION...

&&

.PRELIMINARY POINT TEMPS/POPS...
MEM  67  47  64  47 /  60  10   0  10
MKL  68  44  62  41 /  60  10   0  10
JBR  63  44  62  45 /  30  10   0  10
TUP  73  48  64  43 /  60  10   0  10

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
MO...NONE.
MS...NONE.
TN...NONE.
&&
Hazardous weather outlook, Apr 10, 9:03 AM CDT, 1 hour 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
903 AM CDT FRI APR 10 2009

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-111615-
ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
903 AM CDT FRI APR 10 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ACROSS WEST
TENNESSEE AND NORTH MISSISSIPPI TODAY. THERE WILL BE THE THREAT
FOR DAMAGING WINDS...LARGE HAIL...AND ISOLATED TORNADOES. THIS
THREAT WILL REMAIN EAST OF THE MISSISSIPPI RIVER AND EFFECT AREAS
OF FAR WEST TENNESSEE AND NORTHWEST MISSISSIPPI BETWEEN 8 AM AND 12 PM CDT
AND PORTIONS OF WEST TENNESSEE NEAR THE TENNESSEE RIVER AND
NORTHEAST MISSISSIPPI BETWEEN 10 AM AND 2 PM CDT. PLEASE REPORT
ALL OCCURRENCES OF SEVERE WEATHER INCLUDING WIND DAMAGE...HAIL
LARGER THAN PENNIES...AND TORNADOES TO THE NATIONAL WEATHER SERVICE
OFFICE IN MEMPHIS TENNESSEE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

ANOTHER LOW PRESSURE SYSTEM WILL MOVE INTO THE MID SOUTH SUNDAY
NIGHT INTO MONDAY. SHOWERS AND THUNDERSTORMS WILL DEVELOP IN
ASSOCIATION WITH THE SYSTEM. SOME STORMS THAT DEVELOP COULD BECOME
STRONG.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOW REQUESTED FOR AREAS EAST OF THE MISSISSIPPI
RIVER INCLUDING WEST TENNESSEE AND NORTH MISSISSIPPI.

JLH

In the hours before

Special weather statement, Apr 10, 9:36 AM CDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
936 AM CDT FRI APR 10 2009

TNZ019-020-048-050-051-101515-
CROCKETT TN-LAUDERDALE TN-GIBSON TN-HAYWOOD TN-DYER TN-
936 AM CDT FRI APR 10 2009

...THIS SIGNIFICANT WEATHER ALERT IS FOR...

  CROCKETT COUNTY IN NORTHWEST TENNESSEE...
  SOUTHEASTERN DYER COUNTY IN NORTHWEST TENNESSEE...
  WESTERN GIBSON COUNTY IN NORTHWEST TENNESSEE...
  NORTHWESTERN HAYWOOD COUNTY IN SOUTHWEST TENNESSEE...
  EASTERN LAUDERDALE COUNTY IN SOUTHWEST TENNESSEE...

A LINE OF STRONG THUNDERSTORMS PRODUCING PEA TO DIME SIZE HAIL AND 40
TO 50 MPH WINDS WAS LOCATED FROM 4 MILES SOUTHEAST OF BRADLEYTOWN TO
RIPLEY AT 936 AM CDT...MOVING EAST AT 30 MPH.

THESE STORMS ARE INTENSIFYING AND COULD BECOME SEVERE RAPIDLY.

PEOPLE IN CROCKETT...DYER...GIBSON...HAYWOOD AND LAUDERDALE
COUNTIES...INCLUDING LOCATIONS NEAR DYERSBURG AND RIPLEY...SHOULD
MONITOR THIS STORM CLOSELY THIS SIGNIFICANT WEATHER ALERT IS IN
EFFECT UNTIL 1015 AM CDT.

.A TORNADO WATCH ALSO REMAINS IN EFFECT FOR THE ALERT AREA.
Special weather statement, Apr 10, 9:43 AM CDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
943 AM CDT FRI APR 10 2009

MSZ001>003-008-TNZ089-101515-
DE SOTO MS-BENTON MS-MARSHALL MS-TATE MS-FAYETTE TN-
943 AM CDT FRI APR 10 2009

...THIS SIGNIFICANT WEATHER ALERT IS FOR...

  NORTHWESTERN BENTON COUNTY IN NORTHEAST MISSISSIPPI...
  EASTERN DESOTO COUNTY IN NORTHWEST MISSISSIPPI...
  NORTHERN MARSHALL COUNTY IN NORTHWEST MISSISSIPPI...
  EASTERN TATE COUNTY IN NORTHWEST MISSISSIPPI...
  SOUTHERN FAYETTE COUNTY IN SOUTHWEST TENNESSEE...

A STRONG THUNDERSTORM PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50
MPH WINDS WAS LOCATED 4 MILES NORTHEAST OF LEWISBURG AT 943 AM CDT...
MOVING NORTHEAST AT 55 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.

THIS STORM IS INTENSIFYING AND COULD BECOME SEVERE RAPIDLY.

PEOPLE IN BENTON...DESOTO...FAYETTE...MARSHALL AND TATE COUNTIES...
INCLUDING LOCATIONS NEAR HERNANDO AND OLIVE BRANCH...SHOULD MONITOR
THIS STORM CLOSELY THIS SIGNIFICANT WEATHER ALERT IS IN EFFECT UNTIL
1015 AM CDT.

.A TORNADO WATCH ALSO REMAINS IN EFFECT FOR THE ALERT AREA.
Local storm report, Apr 10, 10:19 AM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1019 AM CDT FRI APR 10 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1015 AM     HAIL             14 W LEXINGTON          35.65N 88.64W
04/10/2009  M0.75 INCH       MADISON            TN   TRAINED SPOTTER

&&

JAB
Local storm report, Apr 10, 10:27 AM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1027 AM CDT FRI APR 10 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1021 AM     HAIL             HUNTINGDON              36.01N 88.41W
04/10/2009  M1.00 INCH       CARROLL            TN   EMERGENCY MNGR

1021 AM     HAIL             HUNTINGDON              36.01N 88.41W
04/10/2009  M0.75 INCH       CARROLL            TN   EMERGENCY MNGR

&&

JEB
Local storm report, Apr 10, 10:33 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
1033 AM CDT FRI APR 10 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1015 AM     HAIL             14 W LEXINGTON          35.65N 88.64W
04/10/2009  M0.75 INCH       MADISON            TN   TRAINED SPOTTER

1021 AM     HAIL             HUNTINGDON              36.01N 88.41W
04/10/2009  M1.00 INCH       CARROLL            TN   EMERGENCY MNGR

1021 AM     HAIL             HUNTINGDON              36.01N 88.41W
04/10/2009  M0.75 INCH       CARROLL            TN   EMERGENCY MNGR

1021 AM     HAIL             LEXINGTON               35.65N 88.39W
04/10/2009  M0.75 INCH       HENDERSON          TN   LAW ENFORCEMENT

&&

JEB
Local storm report, Apr 10, 10:34 AM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
1034 AM CDT FRI APR 10 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1015 AM     HAIL             14 W LEXINGTON          35.65N 88.64W
04/10/2009  M0.75 INCH       MADISON            TN   TRAINED SPOTTER

1032 AM     HAIL             HOLLOW ROCK             36.04N 88.27W
04/10/2009  E1.75 INCH       CARROLL            TN   TRAINED SPOTTER

            HAIL RANGED FROM PENNY TO GOLFBALL SIZE

&&

JAB

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 9, 11:58 PM CDTSevere Thunderstorm WarningMEGDyer, Lake, Lauderdale, Obion47 min
Apr 10, 12:19 AM CDTSevere Thunderstorm WarningMEGFayette, Lauderdale, Shelby, Tipton41 min
Apr 10, 12:43 AM CDTSevere Thunderstorm WarningMEGDyer, Lake, Lauderdale, Obion49 min
Apr 10, 12:58 AM CDTSevere Thunderstorm WarningMEGFayette, Lauderdale, Shelby, Tipton37 min
Apr 10, 1:10 AM CDTSevere Thunderstorm WarningMEGCarroll, Crockett, Dyer, Gibson, Weakley28 min
Apr 10, 1:36 AM CDTSevere Thunderstorm WarningMEGHardeman, McNairy54 min
Apr 10, 9:38 AM CDTSevere Thunderstorm WarningMEGCarroll52 min
Apr 10, 9:47 AM CDTSevere Thunderstorm WarningMEGObion, Weakley28 min
Apr 10, 9:49 AM CDTSevere Thunderstorm WarningMEGFayette, Hardeman, Shelby41 min
Apr 10, 9:51 AM CDTSevere Thunderstorm WarningMEGCarroll, Henry39 min
Apr 10, 9:56 AM CDTTornado WarningMEGCarroll, Henry49 min
Apr 10, 10:02 AM CDTTornado WarningMEGObion13 min
Apr 10, 10:22 AM CDTSevere Thunderstorm WarningMEGCarroll, Chester, Decatur, Henderson, Madison38 min
Apr 10, 10:27 AM CDTSevere Thunderstorm WarningMEGFayette, Hardeman48 min
Apr 10, 10:34 AM CDTSevere Thunderstorm WarningMEGHenry13 min
Apr 10, 10:36 AM CDTSevere Thunderstorm WarningMEGChester, Decatur, Hardeman, Hardin, Henderson, McNairy54 min
Apr 10, 11:01 AM CDTSevere Thunderstorm WarningMEGDecatur29 min
Apr 10, 11:07 AM CDTTornado WarningMEGMcNairy53 min
Apr 10, 11:12 AM CDTTornado WarningMEGDecatur, Hardin33 min
Apr 10, 11:19 AM CDTTornado WarningMEGHardin, McNairy41 min
Apr 10, 11:40 AM CDTSevere Thunderstorm WarningMEGHardin, McNairy50 min
Apr 10, 11:47 AM CDTTornado WarningMEGHardin, McNairy43 min
Apr 10, 1:13 PM CDTWind AdvisoryMEGCarroll, Chester, Crockett, Decatur, Dyer, Fayette and 14 more6 hr

Nearby

Flash Flood Warnings in Tennessee, 2009Every flash flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.